Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Constant gastric issues, bloating, constipation. Started Omeprazole and nexium. What is going on?

I started Omeprazole a few weeks ago since than i have been having constant gas pain major bloating and constipation. I never ad any of this when i took nexium. I am just curious if these are all side effects to this new drug or do these symptoms not add up. And if they are common to this drug if i just stop taking it will they go away. Thank you.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi Friend ..
Welcome to Health Care Magic ..

I read your concern and it seems that you are likely to have chronic peptic ulcer disease . Do not be worried about constipation symptoms , it is not directly caused by Omeprazoles or Nexium medication . Omez and Nexium has little effect like constipation ,dizziness etc but it can be treated by plenty of water while on medications for gastric issues .
Plenty of water and Diet rich in fibers helps to defend Constipation symptoms .
If not relieved add Dulcolax syrup 5-10ml at night .
I suggest you not to stop Omeprazole medication .

I recommend
1) Tab Omeprazole once in morning half hour before food
2) Syrup Digene 10ml thrice daily to prevent gastric issues and bloating sensations .
3) Syp Dulcolax 10ml at night if constipation is severe.
4) 3ltrs of water daily .

This will help you to solve your Gastric issues .
Stopping all drugs will revert constipation to normal bowel movements .

Hope this information is useful.
Thanks & Take Care .
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor